# SDR DALA2021040902091

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK PASSENGER CREW DOOR 841 ON BELLCRANK ASSY OF COVER FLAP SUPPORT AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED BELLCRACK ASSY PER AIRBUS CMM 52-11-15. (1776760)
